RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Haghighatdoost, Ghorbanali

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:224
Abstract pages:1063
Full texts:135
References:101
Scientific Employee
Candidate of physico-mathematical sciences (2003)
Birth date: 24.02.1970
Phone: +98 (0914) 4183461
Fax: +98 (0412) 7240800
E-mail:
Website: http://www.azaruniv.ac.ir/~haghighatdoost
Keywords: Hamiltonian system, differential geometry.

Subject:

Geometry of Hamiltonian system.

   
Main publications:
  • The Topology of Isoenergetic Surfaces for the Sokolov Integrable. Case in the Lie Algebra so(4), Doklady Mathematics, Vol. 71, No. 2, 2005, pp. 256–259. Translated from Doklady Akademii Nauk, Vol. 401, No. 5, 2005, pp. 599–602.
  • Bifurcation Diagram of a class of Hamiltonians on Lie algebra so(4). Bulletin of Moscow State Uni. Seri Mathematics. No. 6, 2005.

http://www.mathnet.ru/eng/person31907
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. J. Abedi-Fardad, A. Rezaei-Aghdam, Gh. Haghighatdoost, “Classification of four-dimensional real Lie bialgebras of symplectic type and their Poisson–Lie groups”, TMF, 190:1 (2017),  3–20  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 1–17  isi  scopus
2015
2. Rasoul Akbarzadeh, Ghorbanali Haghighatdoost, “The Topology of Liouville Foliation for the Borisov–Mamaev–Sokolov Integrable Case on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 20:3 (2015),  317–344  mathnet  mathscinet  zmath  isi  scopus
2009
3. G. Haghighatdoost, A. A. Oshemkov, “The topology of Liouville foliation for the Sokolov integrable case on the Lie algebra so(4)”, Mat. Sb., 200:6 (2009),  119–142  mathnet  mathscinet  zmath  elib; Sb. Math., 200:6 (2009), 899–921  isi  elib  scopus
2005
4. G. Haghighatdoost, “Bifurcation diagram of a class of Hamiltonians on algebra $so(4)$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 6,  3–10  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020